# SDR SWAA2022100649497

- Difficulty date: September 30, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 39,061 hours, 23,816 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL GROUND POWER RECEPTACLE CRACKED ON THE LOWER CUTOUT DOUBLER LIP / TRIMMED OUT DAMAGE AREA ALONG EDGE L=3.5' AND PERFORMED DVI. NO ADDITTIONAL DAMAGE NOTED PER SRM 53-10-15-2R-4 PARAGRAPH 4.; FABRICATED; LOCATED AND DRILLED REPAIR PARTS (ZONE 2) -3 FILLER MADE FROM 2024T3X0.040 LOT# 1488474-1 AND -2 DOUBLER MADE FROM 7075T6X0.050 LOT#1300812-1 AND APPLIED CHEMICAL CONVERSION COATING PER SRM 53-10-15-2R-4 PARAGRAPH 4.E THRU K. TABLE 201 AND FIG 204 OK TO PRIME.;[10] VERIFIED CORRECTIVE ACTION ITEM 9. OKAY TO PRIME REPAIR PARTS GIVEN.;[11] PRIMED REPAIR PARTS -3 FILLER-2 DOUBLER AND BARE METAL AREAS PER SRM 53-10-15-2R-4 PARAGRAPH 4.K. OK TO INSTALL REPAIR PARTS AND REINSTALL RUBBING BLOCK.;[12] VERIFIED CORRECTIVE ACTION ITEM 11. OKAY TO INSTALL REPAIR PARTS AND RUBBING BLOCK.;[13] PRIMED WAS ON PER SRM 53-10-15-2R-4 PARAGRAPH 4.L INSTALLED REPAIR PARTS LISTED AT CORRECTIVE ACTION 11 PER SRM 53-10-15-2R-4 PARAGRAPH 4. M2 . THIS IS CATEGORY A REPAIR. NO FURTHER ACTION OR INSPECTION IS REQUIRED.;[14] VERIFIED CORRECTIVE ACTION ITEM 13. VERIFIED REPAIR PARTS INSTALLED. NOTED CORRECT REFERENCE FOR PRIMING PARTS.;[15] VERIFIED MEASUREMENT TABLE COMPLETED.
